Volume 12, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Teichm├╝ller geodesics that do not have a limit in $\mathcal{PMF}$

Anna Lenzhen

Geometry & Topology 12 (2008) 177ÔÇô197
Abstract

We construct a Teichm├╝ller geodesic which does not have a limit on the Thurston boundary of the Teichm├╝ller space. We also show that for this construction the limit set is contained in a one-dimensional simplex in PÔä│Ôä▒.

Keywords
Teichm├╝ller space, Thurston's boundary, geodesic, limit set
Mathematical Subject Classification 2000
Primary: 30F60, 32G15
Secondary: 32F45, 57M50
References
Publication
Received: 23 November 2006
Revised: 10 August 2007
Accepted: 25 October 2007
Published: 8 February 2008
Proposed: Benson Farb
Seconded: David Gabai, Walter Neumann
Authors
Anna Lenzhen
Department of Mathematics
University of Michigan
530 Church Street
Ann Arbor MI 48109
USA